# SDR AALA20141224011

- Difficulty date: December 24, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 110,659 hours, 17,835 cycles
- Engine: Ge CF680
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 9377M62P03
- Condition: Inoperative
- Location: Lt Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  RETURNED TO DEPARTURE, EMERGENCY DECLARED AND LANDED UNEVENTFULLY.  REPLACED THE PRESSURE SWITCH.
